# SDR HEEA078806

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,447 hours
- Engine: Allsn 250C30
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 23007827
- Part serial: 63005
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE INOPERATIVE. REPLACED WITH SERVICEABLE VALVE.
